woke up this morning with a pulse rate of 150 that makes me feel really bad and scared when my heart is pounding
My doctor said I have pre hyperthyroidism; she is testing my blood every three months.My current test results are not showing high THS....
I had an episode last year where my pulse rate was 180 and I went to the er they thought I was having a heart attack.
They did an ultrasound and my heart was fine my TH levels indicated Hyperthyroidism. I then went to my MD she told me I may have hyperthyroidism my ths were high they did an ultrasound of my thyroid and it was enlarged. I was sent to a endocrinologist and all he did was test and re test my blood and put me on high blood pressure medicine, which made me extremely dizzy. I went to a MD she said I had a Hashi Moto with my thyroid and has me on atenial I can take more when I need it. I feel like I am loosing all of my muscle tone my eyelids feel like they are drooping its hard to stay asleep at night I can't have tea or coffee anymore without feeling really bad> I don't know if its related but I have I Fibrocystic breast and now they are in my Uterus and ovaries. My bones in my legs hurt it they are bumped even slightly
You need to get on the phone with a dr pronto. They need to test your blood again and possibly be on some kind of thyroid med. They need to figure out if you are hypo or hyper since they have said both. Get on the phone and tell your dr what is going on.
The heart normally beats at a rate of 60 to 100 times per minute
A pulse can be abnormally slow or fast, and irregular at the same time.
An irregular pulse, with beats coming at varying intervals.
A fast pulse rates, called tachycardia (a heart rate of more than 100 beats per minute), can indicate a high thyroid hormone level, or hyperthyroidism, or by an adrenal gland tumor called pheochromocytoma.
Also can occur normally during and after exercise, can indicate an electrical problem in the heart, often called an arrhythmia. For example, an electrical problem called atrial tachycardia may cause a fast pulse rate. Can be caused by many other conditions, including fever, dehydration, fear, hormone problems, and heart defects. A heart defect known as teratology of Fallot may also cause a fast pulse rate.
Tachycardia can be a side effect of some foods and drinks, including coffee, tea, alcohol and chocolate; tobacco; or medication, including epinephrine (used in various medications), ephedrine (used in various medications), aminophylline (Phyllocontin, Truphylline), atropine (used in various medications), digoxin (Lanoxin) and others.
A slow pulse rates, called bradycardia, can indicate low thyroid hormone levels, called hypothyroidism. As well as other issues.
Good Luck and Best Wishes for 2008.
(My information and comments are not meant to offend or be offensive nor obnoxious, they are what they are, just information and comment - GL)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.